Skip to content

Western media

Navalny Was Not Poisoned

The doctors in the intensive care unit in Omsk had difficulties to stabilize Navalny. A number of tests were made but no poisons were found. Yesterday evening the patient had stabilized. On request of his family, he was transported to Germany where he is currently undergoing treatment. The hospital in Omsk said that Navalny had experienced severe hypoglycemia: The head physician of the Omsk emergency hospital, Alexander Murakhovsky, said that Alexei Navalny’s condition was caused by a sharp drop in blood sugar. Hypoglycemia is also known as diabetic shock. A diabetic shock happens when someone with diabetes has taken too much insulin or has eaten too little. Navalny said himself that he suffered from diabetes in 2019, giving some credence to this explanation.
Sign Up To Our Daily Digest

Independent media outlets are being suppressed and dropped by corporations like Google, Facebook and Twitter. Sign up for our daily email digest before it’s too late so you don’t miss the latest movement news.